# SDR AALA201607189030

- Difficulty date: July 6, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17003237005
- Condition: Corroded
- Location: Frame 8 Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT LEFT FLOOR DOUBLER AT FRAME 8 AND -Y762.  REPAIRED THE DOUBLER IAW EA 261761.
